Dynamical behavior of two permutable entire functions

Volume 68 / 1998

Kin-Keung Poon, Chung-Chun Yang Annales Polonici Mathematici 68 (1998), 159-163 DOI: 10.4064/ap-68-2-159-163


We show that two permutable transcendental entire functions may have different dynamical properties, which is very different from the rational functions case.


  • Kin-Keung Poon
  • Chung-Chun Yang

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image